Differential and Integral Equations

On regularly varying solutions of second order linear differential equations

J. L. Geluk, V. Marić, and M. Tomić

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 329-336.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870193

Mathematical Reviews number (MathSciNet)
MR1195386

Zentralblatt MATH identifier
0772.34036

Subjects
Primary: 34E99: None of the above, but in this section
Secondary: 34A30: Linear equations and systems, general

Citation

Geluk, J. L.; Marić, V.; Tomić, M. On regularly varying solutions of second order linear differential equations. Differential Integral Equations 6 (1993), no. 2, 329--336. https://projecteuclid.org/euclid.die/1370870193


Export citation